# SDR GTIA2019053003376

- Difficulty date: May 30, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 33,013 hours, 15,125 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HEAVY RAIN IN FT MEYERS THE AIRCRAFT SMELLED LIKE DIRTY SOCKS ENROUTE TO ACY. PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-001-A. ALL CHECKS GOOD. NO LEAKS. A/C OK FOR CONTINUED OPERATION.
